Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 673878, 15 pages
Research Article

Adaptive Output Feedback Control for a Class of Stochastic Nonlinear Systems with SiISS Inverse Dynamics

School of Electrical Engineering and Automation, Jiangsu Normal University, Xuzhou 221116, China

Received 29 October 2011; Accepted 24 November 2011

Academic Editor: Xue-Jun Xie

Copyright © 2012 Na Duan and Hai-Kuan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jiangbo Yu, Jizhong Wang, and Zhongcai Zhang, “Global Asymptotic Stabilization Control for a Class of Nonlinear Systems with Dynamic Uncertainties,” Mathematical Problems in Engineering, vol. 2015, pp. 1–12, 2015. View at Publisher · View at Google Scholar